RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2008, Number 8, Pages 16–24 (Mi ivm1676)  

This article is cited in 2 scientific papers (total in 2 papers)

On bounded solutions of difference inclusions

M. S. Bichegkuev

North-Ossetia State University, Vladikavkaz, Republic of North Osetiya-Alaniya, Russia

Abstract: We establish the necessary and sufficient conditions for the uniqueness of a solution to a difference inclusion in the space of bilateral vector sequences. The proof of the main result is based on the spectral theory of linear relations (multivalued linear operators).

Keywords: linear relation, spectrum of a linear relation, difference inclusion, multiplication operator.

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2008, 52:8, 12–19

Bibliographic databases:

UDC: 517.925
Received: 20.06.2006

Citation: M. S. Bichegkuev, “On bounded solutions of difference inclusions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, no. 8, 16–24; Russian Math. (Iz. VUZ), 52:8 (2008), 12–19

Citation in format AMSBIB
\Bibitem{Bic08}
\by M.~S.~Bichegkuev
\paper On bounded solutions of difference inclusions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2008
\issue 8
\pages 16--24
\mathnet{http://mi.mathnet.ru/ivm1676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2468311}
\zmath{https://zbmath.org/?q=an:1176.39010}
\elib{http://elibrary.ru/item.asp?id=11018380}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2008
\vol 52
\issue 8
\pages 12--19
\crossref{https://doi.org/10.3103/S1066369X08080021}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1676
  • http://mi.mathnet.ru/eng/ivm/y2008/i8/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Baskakov, “Analysis of linear differential equations by methods of the spectral theory of difference operators and linear relations”, Russian Math. Surveys, 68:1 (2013), 69–116  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. G. Baskakov, “Estimates for the Green's function and parameters of exponential dichotomy of a hyperbolic operator semigroup and linear relations”, Sb. Math., 206:8 (2015), 1049–1086  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:253
    Full text:46
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020